# SDR CA980908017

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac PBY5A
- Engine: Pwa R183092
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DUE TO DECREASING OIL PRESSURE AND INCREASING OIL TEMPERATURE, THE NR 1 ENGINE WAS FEATHERED IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND THE MAIN OIL FILTER CONTAINED METAL PARTICLES. THE ENGINE WAS REMOVED FOR INTERNAL INSPECTION.
